# SDR SCNA20250211048

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 44,888 hours, 18,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 794032: L1 DOOR GIRT BAR BRACKET LOOSE. - - RESOLUTION: FOUND BROKEN RIVET ON GIRT BAR STOWAGE HOOK DOOR 1L BRACKET (FWD). REPLACED RIVET WITH BOLT OF EQUIVALENT STRENGTH AND SECURED BRACKET. TEMP REPAIR COMPLETED IAW SUN COUNTRY AIRLINES ENGINEERING AUTHORIZATION REV 00 25-0138 & PER SUN COUNTRY GMM SECTION 830.040.6.
